Rendiconti del Seminario Matematico della Università di Padova


Full-Text PDF (96 KB) | Metadata | Table of Contents | RSMUP summary
Volume 121, 2009, pp. 33–43
DOI: 10.4171/RSMUP/121-3

Published online: 2009-06-30

Idempotent Subreducts of Semimodules over Commutative Semirings

David Stankovský[1]

(1) Charles University, Prague, Czech Republic

A short proof of the characterization of idempotent subreducts of semimodules over commutative semirings is presented. It says that an idempotent algebra embeds into a semimodule over a commutative semiring, if and only if it belongs to the variety of Szendrei modes.

No keywords available for this article.

Stankovský David: Idempotent Subreducts of Semimodules over Commutative Semirings. Rend. Sem. Mat. Univ. Padova 121 (2009), 33-43. doi: 10.4171/RSMUP/121-3